# SDR 9512893205

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 41
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Floating
- Location: Right Wing
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, NOTICED A SLIGHT ROLL MOMENT AT APPROXIMATELY 1,000 FEET.  RECEIVED F/CTL GND SPOILER FAULT.  AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE NOTED THAT THE RIGHT GROUND SPOILER INDICATED A FOUR INCH DEFLECTION ON THE LOWER ECAM.  RESET RIGHT GROUND SPOILER.  OPERATIONAL CHECK OK.
